Publication detail

A criterion for existence of positive solutions of systems of retarded functional differential equations

DIBLÍK, J.

Original Title

A criterion for existence of positive solutions of systems of retarded functional differential equations

English Title

A criterion for existence of positive solutions of systems of retarded functional differential equations

Type

journal article - other

Language

en

Original Abstract

A criterion for existence of positive solutions of systems of retarded functional differential equations is considered

English abstract

A criterion for existence of positive solutions of systems of retarded functional differential equations is considered

Keywords

criterion for existence, positive solution, system of retarded functional differential equations

Released

07.02.1999

ISBN

0362-546X

Periodical

Nonlinear Analysis, Theory, Methods and Applications

Year of study

1999

Number

38

State

GB

Pages from

327

Pages to

339

Pages count

13

Documents

BibTex


@article{BUT41746,
  author="Josef {Diblík}",
  title="A criterion for existence of positive solutions of systems of retarded functional differential equations",
  annote="A criterion for existence of positive solutions of systems of retarded functional differential equations is considered",
  chapter="41746",
  number="38",
  volume="1999",
  year="1999",
  month="february",
  pages="327--339",
  type="journal article - other"
}